# SDR SWAA096688

- Difficulty date: October 18, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 42,929 hours, 26,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 65C168209
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER OUT OF ADJUST.  ADJUSTED HOLDER PER MM.
